Can I make my lips smaller after augmentation? (Photo)

I had my lips augmented many years ago, I like them but I was also very very skinny when I did it now I feel like my mouth is too big. I don't remember what was the product used I know that it doesn't go away and it was at the end of the 90's. 97/98 I'd say. I don't want to go all the way back to what it was before, but if they could be a bit thiner would be better. I feel like I can only smile like the Gioconda, if I want to show teeth my lips are so big I have to strain my face to be able to show them.

Doctor Answers 5

Lip Augmentation with Fillers or Lip Implant or Fat or Surgery

There are surgical procedures to reduce the lips.  See Joe Niamtu in Richmond Virgina.  Best, Dr. Emer.

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

Fillers in lips

Did you have silicone?  This would be a permanent results, and to make them smaller in this instance, then you might need direct excision of the tissue.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

Can I make my lips smaller after augmentation?

Thank you for your question.  Unfortunately this is a difficult problem, especially not knowing what the original filler material used was.  If it was permanent the only way to reduce your lip size would be to cut into your lip and remove either the filler or the surrounding scar tissue that may have formed.  See a board certified plastic surgeon in consultation to determine the best treatment option.

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 38 reviews

Lip Augmentation

It should be possible to revise your lip volume to make them more
appealing.The exact nature of the surgery would depend upon the product
used to enhance them. If you're not sure what was used, a consultation
with a plastic surgeon would be the best idea. Once you've been
examined,  a surgical plan could be formulated based upon the findings
during your visit.

Lip Augmentation

It would be best to wait for the lip filer to dissolve since there is no way to dissolve them to make them a "little thinner." For the best results or a thinner look you should consult an expert to have the correct type and amount of filler injected.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.